# SDR DALA2020031801923

- Difficulty date: March 14, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 54,922 hours, 28,329 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Defective
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 3115, L/P 1528579) SEAT 1 AB AND 2 AB 02 MASKS DID NOT DEPLOY ON MANUAL DROP TEST. CORRECTIVE ACTION: REMOVED AND REPLACED SEATS 1 AB AND 2 AB 02 PANEL REF A319 AMM 35-21-41. TRANSFERRED 02 GEN TO NEW PANELS.
